Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having eadache, blurry vision, itchy eyes, back pains, eyestrains. Having computer vision syndrome. Recovery?

Hi doc
I am having this " computer vision syndrome "
my vision is blurry even though i don't use computer, but is even more blurry when i used computer for longer hours.
i have the symptoms of computer vision syndrome such as headache, blurry vision, itchy eyes, back pains, eyestrains etc.

is it normal? i mean does it take longer time/rest to recover

i really play computer games for aprox. 7+ hours a day and another time for smartphones
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

You should try to find a working thresh-hold duration beyond which you start experiencing the symptoms mentioned above. You should stop working at computer before that thresh-hold reaches and take rest for a few minutes by keeping your eyes closed.

You should use some lubricating eye drops 3-4 times a day which should help you. Regarding back pain you can take some analgesics as and when required. You should not indulge in playing computer games so much and take till the problem subsides.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor